# SDR SIMA20141030004

- Difficulty date: October 30, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N608LM
- Make and model: Emb EMB-145LR
- Aircraft serial: 145068
- Aircraft time: 39,482 hours, 32,927 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520554001
- Condition: Canning
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE SKIN HAS AN AREA OF OIL CANNING BETWEEN FRAME 21 & 22 LT NEAR STRINGER 18LT APPROX 7 INCHES BY 20 INCHES.  REPAIRED IAW ERS-EM-53MR-837.
